# SDR 03FDEA01404

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,536 hours, 45,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 7500357
- Part serial: 28
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENTION, ALL RED GEAR DOOR LIGHTS OPERATED NORMALLY BUT ONLY GREEN MAIN GEAR LIGHTS ILLUMINATED (NO GREEN NOSE GEAR LIGHT).  RECYCLED GEAR UP / DOWN, TWO MAIN INDICATED BRIGHT GREEN, NOSE INDICATED VERY DIM GREEN, CYCLED LIGHT TEST SWITCH AND NOSE GEAR THEN ILLUMINATED BRIGHT GREEN (ALL NORMAL).  REMOVED & REPLACED L/G ANNUNCIATOR PANEL PER MM 32-61-001-64 NEEDS OPS CK REPLACED SW S96 PRECAUTIONARY, OPS CHECKED ANNUN PANEL PER MM 32-61-021-5, OK FOR SERVICE.
